# SDR DHL2000804133

- Difficulty date: March 31, 2000
- Submitted: May 24, 2000
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Cracked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME INNER SKIN CRACKED 1 INCH AT 3 O''CLOCK LT.  REMOVED FASTENERS PER SRM 51-1-21.  STOP DRILLED PER SRM 53-2-5.  FABRICATED DOUBLER PER SRM 53-2-5.  CLEANED TREATED AND PRIMED PER 51-1-8.  INSTALLED DOUBLER PER SRM 53-2-5.  INSTALLED NEW FASTENERS PER SRM 51-1-21.
